# SDR RRXA97036

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N792FT
- Make and model: Doug DC-8-73F
- Aircraft serial: 46046
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Lt Horz  Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SKIN DAMAGE TO LEFT SIDE HORIZONAL STABILZER AT, XFS=185 AND XE=149.  FABRICATED REPAIR AND INSTALLED IAW FAA DER APPROVED ENGINEERING SKETCH B90-R17.
